On Air Now
Capital Breakfast with Roman Kemp 6am - 10am
23 August 2015, 08:08 | Updated: 30 March 2016, 13:50
The boys, all aged 16 or under, were taken to Borders General Hospital in Melrose from Tuesday onwards after suffering adverse effects from consuming the pills.
All of the youths are from Hawick and a number currently remain in hospital under observation.
Police Scotland said a 19-year-old man from Hawick has been arrested in connection with the matter. He is expected to appear at Jedburgh Sheriff Court on Monday.
Officers have issued a drugs warning, urging members of the public to avoid the tablets ''at all costs''.
Inspector John Reid said: ''At this stage we are still seeking the help of the local community to ensure that the message about the dangers associated with anyone taking non-prescribed medication is getting circulated as widely as possible, and in particular the dangers associated with this pink-coloured tablet which appears to be very potent, and has caused these young people to fall ill.
''I would again ask anyone who may have taken one of these tablets and who feels unwell, or indeed knows of anyone becoming unwell as a result of taking one, to seek medical assistance as soon as possible.''